# SDR 9717821154

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE EGT CLIMBED AT LEAST 100 CELSIUS ABOVE THE OTHER ENGINES.  ALL OTHER INDICATIONS WERE NORMAL.  THE FLIGHT DIVERTED TO MSP AS A PRECAUTION.  THE ENGINE FAILED A BORESCOPE INSPECTION AND WAS REPLACED.
